MAUDE Adverse Event Report: Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM

Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Model Number Z5M-40-12
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Poor bone quality and adjacent teeth with deficient restoration (possibly infected).Possible biomechanical overload due to free end crown in the posterior region.

Brand Name
Z5
Common Device Name
ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Manufacturer (Section D)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, 4702
SZ  4702
Manufacturer (Section G)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, solothurn 4702
SZ   4702
Manufacturer Contact
stephan kyburz
werkhofstrasse 5
oensingen, 4702
SZ   4702
MDR Report Key20065120
Report Number3006948427-2024-00183
Device Sequence Number7728765
Product Code DZE
UDI-Device Identifier07640166760146
UDI-Public07640166760146
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120793
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberZ5M-40-12
Device Catalogue NumberZ5M-40-12
Device Lot Number17373
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age72 YR
Patient SexFemale